Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

I have had severe pain in my arm, feet and lower back. Are these side effect of taking Canderstan Blopress 16 for my erratic BP ?

My doctor prescribed Canderstan Blopress 16 for my erratic BP but since taking it I have had severe pain in my arm, feet and lower back. I have suffered with some muscular pain before but it has been very severe since taking the drug and I am not aware of any physical strain which might have caused this. Is this a known side effect and if so will it continue or disappear in time?
Asked On : Thu, 21 Apr 2011
Answers:  3 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Back pain is a known side effect of candesartan. Usually this does not require discontinuation of therapy.

However, do consult your doctor regarding the same. He/she may prescribe an alternative anti-hypertensive drug.
Answered: Thu, 21 Apr 2011
I find this answer helpful
  User's Response
Thank you for your comment but you did not say whether the side effects will disappear in time.
Answered: Thu, 21 Apr 2011
General & Family Physician Dr. Sheetal's  Response
As different patients respond differently to medications, it is difficult to say whether your back pain will continue or disappear with time.

If your back pain persists or becomes bothersome, please consult your treating physician.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor